| Model Number |
H74939171100670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code) - fge, lit.G4: premarket / 510(k) # - k141521, k141597.
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in the radial vein.A 10.0 x 60, 75cm mustang balloon catheter was advanced for dilation.However, during the pta procedure, the balloon burst while inflating it inside the patient's body.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information d2b: pro code (product code) - fge, lit.G4: premarket / 510(k) # - k141521, k141597.
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in the radial vein.A 10.0 x 60, 75cm mustang balloon catheter was advanced for dilation.However, during the pta procedure, the balloon burst while inflating it inside the patient's body.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.It was further reported that the target lesion was 70% stenosed, severely tortuous, and severely calcified.The balloon ruptured during second inflation at 16 atmospheres for 30 seconds.The device was removed by pulling the device out.
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in the radial vein.A 10.0 x 60, 75cm mustang balloon catheter was advanced for dilation.However, during the pta procedure, the balloon burst while inflating it inside the patient's body.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.It was further reported that the target lesion was 70% stenosed, severely tortuous, and severely calcified.The balloon ruptured during second inflation at 16 atmospheres for 30 seconds.The device was removed by pulling the device out.It was further reported that the patient had challenging anatomy, and procedural factors might have contributed to the event.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.D2b: pro code (product code) - fge, lit.G4: premarket / 510(k) # - k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 80mm in length and extended from a position 8mm proximal of the proximal markerband to 2mm distal of the distal markerband.A visual and tactile examination found no kinks or damage to the shaft and tip of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.